Extended patterns and computational complexity


Hopp, Holger


DOI: 10.1075/lab.1.1.04hop
URL: https://www.researchgate.net/publication/263114617...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Linguistic Approaches to Bilingualism
Volume: 1
Issue number: 1
Page range: 43-47
Place of publication: Amsterdam [u.a.]
Publishing house: Benjamins
ISSN: 1879-9264 , 1879-9272
Publication language: English
Institution: School of Humanities > Anglistik I - Anglistische Linguistik (Tracy 1995-)
Subject: 400 Language, linguistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Hopp, Holger (2011) Extended patterns and computational complexity. Linguistic Approaches to Bilingualism 1 1 43-47 [Article]



+ Search Authors in

BASE: Hopp, Holger

Google Scholar: Hopp, Holger

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item